I have a very difficult profound hearing loss. Hearing aids do very little for me, distortion making it very difficult to understand anything.
Until about two months ago, I was managing reasonably well. Then one of my aids went faulty, and was replaced. All was well for a few days, then distortion arrived. It has been coming and going for a wile. last week the right aid stopped working, and it was changed again last Monday. Hearing was not too good at first, but Tuesday evening the TV loop was very good and clear, for the first time in weeks.
However. Wednesday morning the distortion was back, and it is still there.
This morning, I began wondering if Parkinsons could have anything to do with it. A Google search revealed what I did not want to know. It certainly does affect the hearing, along with age related loss, the future is not too bright. I take Sinemet tabs four times a day. 25mg/100mg. I shall have to see my doctor, and ask if I can increase the number I take.
Has anyone else had this happen. And what is the outcome.
I have an advanced hearing test June 12th. I doubt they will be able to do much about it. Should my Parkinsons nurse have made me aware of this possibility?